Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On the numerical solution of a differential-difference equation arising in analytic number theory


Authors: R. Bellman and B. Kotkin
Journal: Math. Comp. 16 (1962), 473-475
MSC: Primary 65.99; Secondary 10.41
MathSciNet review: 0148248
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. G. de Bruijn, On the number of positive integers ≤𝑥 and free of prime factors >𝑦, Nederl. Acad. Wetensch. Proc. Ser. A. 54 (1951), 50–60. MR 0046375 (13,724e)
  • [2] Richard Bellman, On the computational solution of differential-difference equations., J. Math. Anal. Appl. 2 (1961), 108–110. MR 0128635 (23 #B1673)
  • [3] R. Bellman, & B. Kotkin, On the Computational Solution of a Class of Nonlinear Differential-Difference Equations, The RAND Corporation, Paper P-2233, February 1961.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.99, 10.41

Retrieve articles in all journals with MSC: 65.99, 10.41


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0148248-2
PII: S 0025-5718(1962)0148248-2
Article copyright: © Copyright 1962 American Mathematical Society